# SDR ASAA1048354

- Difficulty date: October 5, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 57,323 hours, 32,494 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 654645170SP
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E AND NR 1 SPOILER UPPER T/E DENTED I/B OF O/B END.  REPAIRED DAMAGE.
